# SDR SCNA98741

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINT CHECK, CORROSION WAS FOUND IN MAIN CABIN AREA, STATION 1110 O INCHES TO 20 INCHES LEFT OF BUTTLINE, FLOORBEAM 1110.  REMOVED CORROSION IAW B727 SRM 511006.  THE CORROSION WAS FOUND TO BE OUT OF LIMITS IAW B727 SRM 531001.  TRIMMED DAMAGED UPPER CHORD IAW B727 SRM 531008.  FABRICATED REPAIR FROM BAC 1505100617, BAC14902785, BAC 14902831, BAC15123396, BAC15123353 IAW SRM 531008.  TREATED AND PRIMED B727 SRM IAW 511002. INSTALLED PER SRM 531008.
